# SDR CA110217004

- Difficulty date: February 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,796 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) EN ROUTE, THE F/A NOTICED A STRONG ODOR OF SMOKE. FWD GALLEY POWER WAS SHUT OFF AND THE ODOR DISSIPATED.  MX WAS ADVISED.
